# SDR HEEA084385

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 2,152 hours
- Engine: Allsn 250C*
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: FCB405AT4
- Condition: Malfunctioned
- Location: Fadec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RELAY CAUSING A FADEC DEGRADE LIGHT ON START.
